# SDR A6WA201441422

- Difficulty date: April 10, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 25,899 hours, 24,908 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR SEAL RETAINER CORRODED.  R & R SEAL RETAINERS PN CC670-38674-3, CC670-38663-5, CC670-38662-5 & CC670-38675-3 IAW SRM 51-40-11 & 51-42-06.
